# SDR AALA20121014003

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 40,460 hours, 19,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR AFT SERVICE DOOR OVERHEAD EMERGENCY LIGHT.  OPS CHECK NORMAL.
